Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | IST-REx-ID: 8603 | OA
Quantum corrections to the Pekar asymptotics of a strongly coupled polaron
R. Frank, R. Seiringer, Communications on Pure and Applied Mathematics 74 (2021) 544–588.
View | Files available | DOI
 

Filters and Search Terms

eissn=10970312

Search

Filter Publications

  • Display / Sort

    Export / Embed